# SDR REXA2021090300697

- Difficulty date: July 12, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 15199
- Aircraft time: 28,542 hours, 19,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: MM67035224001
- Condition: Chafed
- Location: Bs 1015-1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED DAMAGED AREAS UNDER LOW PRESSURE GROUND AIR CONNECTION ADAPTOR. BLENDED DAMAGE IAW CRJ 900 SRM 51-12-00, FOUND TO BE IN LIMITS IAW REO# 670-53-61-1382
